Alert archive / Pennsylvania / Flash Flood Watches in 2012

Flash Flood Watch 3, NWS State College, PA

July 20, 201226 counties in Pennsylvania

NWS State College, PA issued this flash flood watch at Jul 20, 2012, 4:23 AM EDT for 26 counties in Pennsylvania. It took effect at Jul 20, 2012, 8:00 AM EDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Jul 20, 2012, 4:23 AM EDT (08:23 UTC)
In effect from
Jul 20, 2012, 8:00 AM EDT
Expired
Jul 20, 2012, 11:00 PM EDT
In force
15 hr
Issued by
NWS State College, PA
Flood severity
None
All 26 counties

Adams County, PA, Bedford County, PA, Blair County, PA, Cambria County, PA, Centre County, PA, Clinton County, PA, Columbia County, PA, Cumberland County, PA, Dauphin County, PA, Franklin County, PA, Fulton County, PA, Huntingdon County, PA, Juniata County, PA, Lancaster County, PA, Lebanon County, PA, Lycoming County, PA, Mifflin County, PA, Montour County, PA, Northumberland County, PA, Perry County, PA, Schuylkill County, PA, Snyder County, PA, Somerset County, PA, Sullivan County, PA, Union County, PA, York County, PA

The radar

The State College radar (KCCX), 72 km from the middle of the area, began a volume at 08:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 8.4 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2012-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 525 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2012-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
525 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
1690 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

308 
WGUS61 KCTP 200823
FFACTP

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE STATE COLLEGE PA
423 AM EDT FRI JUL 20 2012

...PERIODS OF HEAVY RAIN WILL OCCUR TODAY INTO EARLY TONIGHT...

.SURFACE LOW PRESSURE OVER THE MIDDLE OHIO RIVER VALLEY WILL TEAM
UP WITH A POTENT UPPER AIR DISTURBANCE...AND COPIOUS LOW LEVEL
MOISTURE ACROSS THE REGION...TO BRING PERIODS OF HEAVY RAIN
THROUGH THIS EVENING FROM SLOW MOVING SHOWERS AND THUNDERSTORMS.

PAZ012-018-019-025>028-034>036-041-042-045-046-049>053-056>059-
063>066-202100-
/O.NEW.KCTP.FF.A.0003.120720T1200Z-120721T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-HUNTINGDON-
MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
CUMBERLAND-ADAMS-YORK-LANCASTER-
423 AM EDT FRI JUL 20 2012

...A FLASH FLOOD WATCH IN EFFECT FROM 8 AM EDT THIS MORNING
THROUGH THIS EVENING...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF CENTRAL PENNSYLVANIA... 
  INCLUDING THE FOLLOWING AREAS...ADAMS...BEDFORD...BLAIR... 
  COLUMBIA...CUMBERLAND...DAUPHIN...FRANKLIN...FULTON... 
  HUNTINGDON...JUNIATA...LANCASTER...LEBANON...MIFFLIN... 
  MONTOUR...NORTHERN CENTRE...NORTHERN CLINTON...NORTHERN 
  LYCOMING...NORTHUMBERLAND...PERRY...SCHUYLKILL...SNYDER... 
  SOUTHERN CENTRE...SOUTHERN CLINTON...SOUTHERN LYCOMING... 
  SULLIVAN...UNION AND YORK. 

* FROM 8 AM EDT THIS MORNING THROUGH THIS EVENING.

* PERIODS OF HEAVY SHOWERS AND A FEW THUNDERSTORMS...CREATING
  RAINFALL RATES OF 2 INCHES PER HOUR IN SOME LOCATIONS.

* RAINFALL OF 1 TO 2 INCHES FELL ACROSS PORTIONS OF THE WATCH AREA
  LATE THURSDAY INTO EARLY THIS MORNING. THIS WILL CAUSE SMALL
  STREAMS AND CREEKS TO RESPOND QUICKLY...FROM THEIR ELEVATED
  LEVELS...TO THE ADDITIONAL HEAVY RAIN TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

LAMBERT/MARTIN
2 follow-up statements
265 
WGUS61 KCTP 201457
FFACTP

FLOOD WATCH
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1057 AM EDT FRI JUL 20 2012



PAZ012-018-019-041-042-045-046-049>053-201600-
/O.CAN.KCTP.FF.A.0003.000000T0000Z-120721T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-
NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-
UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-
1057 AM EDT FRI JUL 20 2012

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR A PORTION OF CENTRAL PENNSYLVANIA HAS
BEEN CANCELLED. LIGHT RAIN IS EXPECTED TO CONTINUE FOR MUCH OF THE
DAY AND EVENING. HOWEVER...THE RAINFALL IS NO LONGER EXPECTED TO
BE HEAVY ENOUGH TO LEAD TO FLASH FLOODING.

$$

PAZ025>028-034>036-056>059-063>066-210300-
/O.CON.KCTP.FF.A.0003.000000T0000Z-120721T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN-PERRY-
DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
1057 AM EDT FRI JUL 20 2012

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF CENTRAL PENNSYLVANIA...INCLUDING THE FOLLOWING 
  AREAS...ADAMS...BEDFORD...BLAIR...CUMBERLAND...DAUPHIN... 
  FRANKLIN...FULTON...HUNTINGDON...JUNIATA...LANCASTER... 
  LEBANON...MIFFLIN...PERRY...SCHUYLKILL AND YORK. 

* THROUGH THIS EVENING. 

* PERIODS OF HEAVY SHOWERS AND A FEW THUNDERSTORMS.

* RAINFALL OF 1 TO 2 INCHES FELL ACROSS PORTIONS OF THE WATCH AREA
  LATE THURSDAY AND THIS MORNING. SMALL STREAMS AND CREEKS MAY BE
  RUNNING HIGH AND WOULD RESPOND QUICKLY TO ADDITIONAL HEAVY RAIN.
  HOWEVER...THE THREAT DOES APPEAR TO HAVE DIMINISHED SOMEWHAT AS
  LESS THUNDERSTORMS ARE EXPECTED AND LIGHTER RAINFALL IS ALSO
  EXPECTED ACROSS THE WATCH AREA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

DANGELO
063 
WGUS61 KCTP 201816
FFACTP

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE STATE COLLEGE PA
216 PM EDT FRI JUL 20 2012

PAZ027-028-056>059-063>066-201930-
/O.CAN.KCTP.FF.A.0003.000000T0000Z-120721T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MIFFLIN-JUNIATA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-
YORK-LANCASTER-
216 PM EDT FRI JUL 20 2012

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR A PORTION OF CENTRAL PENNSYLVANIA HAS
BEEN CANCELLED. THE RAINFALL THROUGH THE REST OF THE DAY IS NOT
EXPECTED TO BE HEAVY ENOUGH TO CAUSE FLASH FLOODING.

$$

PAZ024-033-210300-
/O.EXA.KCTP.FF.A.0003.000000T0000Z-120721T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAMBRIA-SOMERSET-
216 PM EDT FRI JUL 20 2012

...FLASH FLOOD WATCH IN EFFECT UNTIL 11 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS EXPANDED THE

* FLASH FLOOD WATCH TO INCLUDE A PORTION OF CENTRAL 
  PENNSYLVANIA...INCLUDING THE FOLLOWING AREAS...CAMBRIA AND 
  SOMERSET. 

* UNTIL 11 PM EDT THIS EVENING. 

* PERIODS OF HEAVY SHOWERS AND A FEW THUNDERSTORMS.

* RAINFALL OF 1 TO 2 INCHES FELL ACROSS THE AREA LATE THURSDAY
  AND EARLY TODAY. SMALL STREAMS AND CREEKS MAY BE RUNNING HIGH
  AND WILL RISE QUICKLY TO ADDITIONAL HEAVY RAIN. SLOW MOVING
  THUNDERSTORMS LATE THIS AFTERNOON AND THIS EVENING MAY BE HEAVY
  ENOUGH TO PRODUCE FLASH FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

PAZ025-026-034>036-210300-
/O.CON.KCTP.FF.A.0003.000000T0000Z-120721T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BLAIR-HUNTINGDON-BEDFORD-FULTON-FRANKLIN-
216 PM EDT FRI JUL 20 2012

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF CENTRAL PENNSYLVANIA...INCLUDING THE FOLLOWING 
  AREAS...BEDFORD...BLAIR...FRANKLIN...FULTON AND HUNTINGDON. 

* UNTIL 11 PM EDT THIS EVENING. 

* PERIODS OF HEAVY SHOWERS AND A FEW THUNDERSTORMS.

* RAINFALL OF 1 TO 2 INCHES FELL ACROSS PORTIONS OF THE WATCH AREA
  LATE THURSDAY AND EARLY TODAY. SMALL STREAMS AND CREEKS MAY BE
  RUNNING HIGH AND WILL RISE QUICKLY TO ADDITIONAL HEAVY RAIN.
  SLOW MOVING THUNDERSTORMS LATE THIS AFTERNOON AND THIS EVENING
  MAY BE HEAVY ENOUGH TO PRODUCE FLASH FLOODING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

DANGELO

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this flash flood watch went out at Jul 20, 3:45 AM EDT, 38 minutes earlier.

Area forecast discussion, Jul 20, 3:45 AM EDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
345 AM EDT FRI JUL 20 2012

.SYNOPSIS...
A STATIONARY FRONT WILL REMAIN DRAPED ACROSS SOUTH CENTRAL
PENNSYLVANIA TODAY. A SLOW MOVING WAVE OF LOW PRESSURE WILL RIDE
EAST FROM THE OHIO RIVER VALLEY AND PASSING JUST SOUTH OF
PENNSYLVANIA TODAY INTO SATURDAY. A WEAK RIDGE OF HIGH PRESSURE WILL
BUILD SOUTH ACROSS THE AREA SUNDAY AND MONDAY. TEMPERATURES FOR MUCH
OF NEXT WEEK WILL RETURN TO NEAR...OR SLIGHTLY ABOVE NORMAL.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
SEVERAL AREAS OF SLOW MOVING SHOWERS WERE DRIFTING EAST OR NORTHEAST
ACROSS MAINLY THE NRN HALF OF THE CWA EARLY THIS MORNING.

LATEST OPERATIONAL MODELS AND ENSEMBLES CONTINUE TO TARGET PORTIONS
OF THE CENTRAL MTNS AND MIDDLE/LOWER SUSQ VALLEY FOR ADDITIONAL
HEAVY RAIN TODAY INTO THIS EVENING AS A POTENT UPPER SHORT WAVE
/CURRENTLY NEAR DETROIT/ DRIFTS SLOWLY TO THE SOUTHEAST AND CROSSES
OUR CWA THIS AFTERNOON.

THE STRONGEST AND MOST PERSISTENT AXIS OF 925-850 THETA-E
CONVERGENCE AND DEEP MOISTURE STREAMING NWWD OFF THE ATLANTIC COAST
APPEARS TO TARGET THE AREA NEAR AND TO THE EAST OF KIPT...WHERE THE
CURRENT AREA OF MODERATE TO HEAVY RAIN SHOWERS SHOULD EXPAND THROUGH
THIS MORNING AS DIVERGENCE ALOFT INCREASES AHEAD OF THE
AFOREMENTIONED SHORT WAVE.

EXTREMELY HIGH PWAT AIR OF 2-2.5 INCHES /OR APPROX +3 ST DEVIATIONS/
AND AN EAST/WEST RIBBON OF -3 ST DEVIATION EASTERLY WINDS AT 925-850
MB...WILL CONTINUE TO SUPPORT EXCESSIVE RAINFALL RATES OF 2+ INCHES
PER HOUR AT TIMES TODAY.

COORDINATED WITH LWX /AND EARLIER DISCUSSED THE SITUATION WITH OTHER
SURROUNDING WFOS/ TO ISSUE A FLASH FLOOD WATCH FOR OUR SCENTRAL AND
SERN ZONES. WILL EXTEND THIS WATCH THROUGH THE CENTRAL MTNS AND
MIDDLE/WEST BRANCH SUSQ VALLEY. THE WATCH WILL COVER THE TIME PERIOD
FROM 13Z TODAY-03Z SATURDAY.

FLASH FLOOD GUIDANCE WAS QUITE HIGH AND GENERALLY OVER 3 INCHES AS
OF LAST EVENING. HOWEVER...THE RECENT HEAVY RAIN HAS SUBSTANTIALLY
REDUCED THESE VALUES IN NUMEROUS LOCATIONS.

OTHERWISE HIGH MOISTURE AND EXTENSIVE CLOUD COVER WILL KEEP THE
TEMPS MILD /IN THE 60S TO LOWER 70S/ THROUGH THE MID MORNING HOURS
TODAY. THE LIGHT WIND WILL ALSO CREATE POCKETS OF FOG...MAINLY IN
THE LOW-LYING AREAS. WILL JUST MENTION PATCHY FOG AT THIS POINT.

TEMPS TODAY WILL ONLY RISE SOME 4-6 DEG F...REACHING AFTERNOON MAXS
IN THE U60S NORTH...TO THE MID AND UPPER 70S IN THE SOUTH.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/...
STEADY...MODERATE TO HEAVY /AND MAINLY STRATIFORM RAIN/ WILL BE
ONGOING ACROSS MUCH OF CENTRAL AND EASTERN PENN TO BEGIN THIS
PERIOD.

THE SLOW MOVING UPPER SHORT WAVE...STALLED OUT FRONTAL BOUNDARY
ACROSS THE MID ATLANTIC REGION...AND ANOMALOUS/DEEP SERLY UPSLOPE
FLOW OF ATLANTIC MOISTURE WILL BEGIN TO SHIFT EAST OF THE REGION BY
THE MID MORNING HOURS SATURDAY.

STORM TOTAL RAINFALL FROM LATE THURSDAY THROUGH SAT MORNING WILL BE
A SOLID 1-3 INCHES WITH LOCALIZED 4 INCH AMOUNTS POSSIBLE WHERE
HEAVIER CONVECTIVE ELEMENTS FORM/LIFT NORTH OF THE FRONTAL BOUNDARY.

THE BASE OF THE STRATUS WILL LOWER TO AROUND 1500 FT MSL FRIDAY
NIGHT...THEN JUST LIFT A FEW HUNDRED FEET SAT MORNING...BEFORE
DISSIPATING DURING SAT AFTERNOON. PAINTED THIS /AND ADDITIONAL
ELEMENTS/ IN OUR WEATHER GRIDS AS PERIODS OF RAIN/DRIZZLE AND AREAS
OF FOG.

EXTENSIVE LOW...STRATUS CLOUDS COULD LINGER THROUGH MOST OR ALL OF
SATURDAY UNDER A WEAK/MOIST NERLY FLOW. PERIODS OF DRIZZLE ARE
POSSIBLE...MAINLY ACROSS THE CENTRAL MTNS AND WRN POCONOS.

SATURDAY WILL BE QUITE COOL /PERHAPS UP A 30F DIFFERENCE IN SOME
PORTIONS OF CENTRAL PENN COMPARED TO THE SWELTERING HIGHS IN THE 90S
EXPERIENCED TUESDAY AND WEDNESDAY/. MAX TEMPS SATURDAY WILL RANGE
FROM THE U60S TO LOWER 70S IN THE CENTRAL AND WEST...TO THE MID 70S
IN THE SE.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
POSITIVE TILT...SFC AND UPPER LEVEL RIDGE WILL NOSE INTO THE REGION
FROM THE WEST SATURDAY NIGHT AND SUNDAY BRINGING PARTIAL
CLEARING...LIGHT WINDS...AND DRY WEATHER.

HIGH TEMPS SUNDAY WILL REBOUND BACK TO NEAR OR JUST SLIGHTLY BELOW
NORMAL. WILL STAY WITH CONTINUITY AND INCLUDE JUST A FEW ISOLATED
SHRA/TSRA AFTER 18Z SUNDAY. HOWEVER...COVERAGE SHOULD BE QUITE
SPARSE AS MID LEVEL LAPSE RATES WILL BE AOB 6C/KM.

THE SERN CANADA AND NE U.S. UPPER TROUGH AMPLIFIES THROUGH THE
MIDWEEK PERIOD. SEVERAL FAST MOVING...ALBEIT RATHER FLAT SHORTWAVES
WILL RACE SOUTHEAST /WITH SOME OBVIOUS TIMING UNCERTAINTY/ AND
TRIGGER SOME MAINLY AFTERNOON/EARLY EVENING SCTD SHOWERS AND TSRA
MONDAY AND TUESDAY.

HEIGHTS BEGIN TO RISE WEDNESDAY ACCOMPANIED BY AN AREA OF HIGH
PRESSURE AT THE SFC DRIFTING OVERHEAD. KEPT IT DRY WITH POPS ONLY
AROUND 10 PERCENT WEDNESDAY. WARMER AIR WILL PUSH EAST INTO THE
REGION AT THE SFC AND ALOFT LATER IN THE WEEK BRINGING A CHANCE FOR
A FEW SHOWERS AND ISOLATED TO SCATTERED TSRA.

TEMPS FOR MUCH OF NEXT WEEK SHOULD BE NEAR TO SLIGHTLY ABOVE NORMAL
WITH MODERATE DEWPOINTS GENERALLY IN THE U50S NORTH...TO MID 60S IN
THE SOUTH.

&&

.AVIATION /07Z FRIDAY THROUGH TUESDAY/...
FRONTAL SYSTEM ACROSS CENTRAL PA WILL CONTINUE TO SAG SLOWLY
SOUTHWARD TODAY. BULK OF THE RAIN AND LOWER CIGS ON THE COLD
SIDE OF THE FRONT.

EXPECT LITTLE CHANGE TODAY...WITH ONLY SLOW IMPROVEMENT FOR
THE WEEKEND.

WIDESPREAD IFR AND MVFR CONDITIONS FOR THE MOST PART TODAY.

OUTLOOK...
SAT...MVFR AND IFR CONDITIONS.
SUN...MVFR/IFR CONDITIONS IN THE MORNING...THEN SLOWLY IMPROVING
CONDITIONS.
MON-TUE...MAINLY VFR...SCT PM TSTMS POSSIBLE.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...LAMBERT
NEAR TERM...LAMBERT/DANGELO
SHORT TERM...LAMBERT
LONG TERM...LAMBERT
AVIATION...MARTIN
Hazardous weather outlook, Jul 19, 12:20 PM EDT, 16 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1220 PM EDT THU JUL 19 2012

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-201630-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
1220 PM EDT THU JUL 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A WIDESPREAD HEAVY RAINFALL OF 1 TO 3 INCHES IS LIKELY FRIDAY
AND FRIDAY NIGHT...AS A WAVE OF LOW PRESSURE MOVING EAST ALONG A
STALLED OUT FRONT CREATES A DEEP SOUTHEASTERLY FLOW OF MOISTURE
OFF THE ATLANTIC.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LAMBERT

In the hours before

Local storm report, Jul 20, 1:17 AM EDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
117 AM EDT FRI JUL 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0759 PM     HAIL             MARYSVILLE              40.34N  76.93W
07/19/2012  M1.25 INCH       PERRY              PA   PUBLIC

&&

EVENT NUMBER CTP1200279

RXR

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 8:24 PM EDTSpecial Weather StatementCTPAdams, Lancaster, York81 min
Jul 19, 8:35 PM EDTSevere Thunderstorm WarningCTPAdams, Dauphin, Lancaster, Lebanon, York55 min
Jul 19, 11:57 PM EDTAreal Flood AdvisoryCTPColumbia, Montour, Northumberland, Snyder, Union108 min
Jul 20, 6:08 PM EDTAreal Flood AdvisoryCTPBedford, Cambria, Fulton, Somerset112 min

Nearby

Flash Flood Watches in Pennsylvania, 2012Every flash flood watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.